# SDR AALA20160617007

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 91,940 hours, 14,895 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT NOT OVERWEIGHT.  DURING APPROACH WHEN FLAPS 25 SELECTED RECEIVED AN EICAS L/E SLAT DISAGREE MESSAGE.  MAINTENANCE ACCOMPLISHED SFCU BITE, OPS AND FUNCTIONAL CHECK OF FLAPS AND SLATS IAW AMM 27-51-00 WITH NO FAULTS FOUND.
